Saturation of the Tsirelson bound for the Clauser-Horne-Shimony-Holt inequality with random and free observables

Z. Yin , A. W. Harrow , Michał Horodecki , Marcin Marciniak , Adam Rutkowski

Abstract

n/a
Author Z. Yin
Z. Yin,,
-
, A. W. Harrow
A. W. Harrow,,
-
, Michał Horodecki IFTiA
Michał Horodecki,,
- Institute of Theoretical Physics and Astrophysics
, Marcin Marciniak IFTiA
Marcin Marciniak,,
- Institute of Theoretical Physics and Astrophysics
, Adam Rutkowski IFTiA
Adam Rutkowski,,
- Institute of Theoretical Physics and Astrophysics
Other language title versions
Journal seriesPhysical Review A, ISSN 1050-2947
Issue year2017
Vol95
No3
Pages1-9
Publication size in sheets0.5
DOIDOI:10.1103/PhysRevA.95.032101
URL https://journals.aps.org/pra/pdf/10.1103/PhysRevA.95.032101
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 2.925 (2) - 2016=2.716 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back